# SDR YENA20120329465

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 11,342 hours, 6,482 cycles
- Engine: Ge CF3410E6
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0475
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,345 hours, 6,483 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1739 JAX-SJU, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO MCO DUE TO EICAS ENGINE 1 FUEL LO PRESS ILLUMINATED ON CLIMB THROUGH 20000.  REPLACED NR 1 ENGINE FUEL LOW PRESS SWITCH PER 73-31-01/401.  OPS AND LEAK CHECK NORMAL.
